# SDR HALA2013050400054

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 18,947 hours, 45,632 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B1212
- Condition: Failed
- Location: Nr 3 Mlg
- Part time: 925 hours, 2,107 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD VIBRATION UPON LANDING FROM MAIN GEAR  NR 3 MLG TIRE RECAP FAILED.  (CAME OFF). PERFORMED GVI OF RT MLG AND FLAP.  FLAP DAMAGE ON T/E, INBD FLAP PANEL. APPROX 15" INBD EDGE TO 20".  DAMAGE IS APPROX 5" X 2.5".  APPLIED SPEED TAPE TO DAMAGED AREA.  PERFORMED INSPECTION OF NR 2 ENG AFTER FOD IAW AMM 72-00-00-200-809. IAW AMM OF DAMAGE FOUND, NR 2 ENG BORESCOPE INSP NOT NECESSARY. REMOVED AND REPLACED NR 3 MLG TIRE IAW AMM 32-41-01. SPIN CHECK GOOD. OK FOR SERVICE.
